# SDR CALA2013082290655

- Difficulty date: August 21, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 48,680 hours, 10,508 cycles
- Engine: Pwa PW4077
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER FUEL SLOWLY GAINS FUEL TO 300 LBS WITH PUMPS OFF. ACP FUEL SCAVENGE SYSTEM FUNCTION TEST PER AMM. NEED 24K ON EACH MAIN TANK & 1K-13200 ON CENTER TANK TO COMPLETE TEST.  DURING TEST ITEM 'E' PG 525, ITEM E(3B), LEFT MAIN TANK HAD NO INCREASE OF FUEL WHICH SUSPECT LT INLET FLOAT VALVE FAULTY.  FUELED MAIN TANKS ACCOMPLISHED SCAVENGE SYSTEM FUNCTIONAL TEST. ALL OPERATIONS & INDICATIONS NORMAL.
